MAUDE Adverse Event Report: AIRLIFE AIRLIFE; SUPERNO2VA NASAL PAP VENTILATION SYSTEM, MEDIUM

AIRLIFE AIRLIFE; SUPERNO2VA NASAL PAP VENTILATION SYSTEM, MEDIUM
Model Number SSM-20
Medical Device Problem Codes Material Integrity Problem (2978); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 23 may 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced four different incidences, which were associated with separate units, involving four different patients.This is the fourth of four reports.Refer to 1314417-2025-00032 for the first report refer to 1314417-2025-00033 for the second report refer to 1314417-2025-00034 for the third report.It was reported, during use hole(s) were discovered in the green bag.There was no reported injury to the patient.
 
Additional Manufacturer Narrative
Additional information: investigation conclusion: d4; h3; h4; h6.The actual sample from the reported event was returned for evaluation.Visual examination of the device confirmed the issue as reported.The reported event could be confirmed as reported; the root cause is related to the manufacturing process.Corrective and preventative actions are being implemented to prevent a reoccurrence of the issue.The device history record for lot 0004268161 was reviewed and the product was produced according to product specifications.All information reasonably known as of 01 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced four different incidences, which were associated with separate units, involving four different patients.This is the fourth of four reports.Refer to 1314417-2025-00032 for the first report.Refer to 1314417-2025-00033 for the second report.Refer to 1314417-2025-00034 for the third report.It was reported, during use hole(s) were discovered in the green bag.There was no reported injury to the patient.

Brand Name
AIRLIFE
Common Device Name
SUPERNO2VA NASAL PAP VENTILATION SYSTEM, MEDIUM
Manufacturer (Section D)
AIRLIFE
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED AP, LTD
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, ch 51917 0
CH   519170
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key22081876
Report Number1314417-2025-00035
Device Sequence Number6935912
Product Code OEV
UDI-Device Identifier10889483166307
UDI-Public(01)10889483166307(10)0004268161(17)260831(11)240502
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberSSM-20
Device Catalogue NumberSSM-20
Device Lot Number0004268161
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown